# SDR IPXA1M70236

- Difficulty date: October 9, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING LOWER SURFACE SKIN L/E APPRX WS XOS 513-545 HAS CHAFE DAMAGE FROM CONTACT WITH SLAT.  REPAIRED IAW EA 011-5730-01-A3566, REV IR AND EO MD11-5730-44847-A.
